# SDR SCNA99744

- Difficulty date: October 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N289SC
- Make and model: Boeing 727259
- Aircraft serial: 22475
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 1130
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE CHECK, CORROSION WAS FOUND OUT OF LIMITS ON LONGITUDINAL FLOOR SUPPORT ANGLE, BETWEEN FS 1110 AND 1130 BL 0.  REMOVED CORROSION IAW SRM 511006.  REMOVED SUPPORT IAW SRM 513002.  FABRICATED NEW FLOOR SUPPORT FROM 7075 T6 .032 PER SAMPLE.  TREATED AND PRIMED IAW SRM 511002, MM 522002.  INSTALLED IAW SRM 513002.
